# SDR R7MA326832534

- Difficulty date: December 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 148 hours
- Engine: Tmeca ARRIEL1B2
- Engine time: 148 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005340
- Part serial: 22116
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

N1 LOCKUP.  REPLACED WITH RENTAL ENGINE.  CORRECTED PROBLEM.
